# SDR IPXA2024021805797

- Difficulty date: February 4, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 34,503 hours, 21,433 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tee Angle
- Part number: 149N7656
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: AFT FUSELAGE WTB FAIRING T CHORD SUPPOR AT STA 1240 R/H HAS CORROSION INSTALLED T-CORD SUPPORT AT STA 1240 R/H IAW B757-200 SRM 51-70-12-0G-0, FIG 1. AUDIT COMPLETE.
